A conjecture on triangles of graphs

Research output: Contribution to journalArticle

27 Citations (Scopus)


We give various results related to the following conjecture: If a graph G does not contain more than k pairwise edge-disjoint triangles, then there exists a set of at most 2 k edges that meets all triangles of G.

Original languageEnglish
Pages (from-to)373-380
Number of pages8
JournalGraphs and Combinatorics
Issue number4
Publication statusPublished - Dec 1 1990

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A conjecture on triangles of graphs'. Together they form a unique fingerprint.

  • Cite this